BibTeX record journals/tods/Schwartz79

download as .bib file

@article{DBLP:journals/tods/Schwartz79,
  author    = {Mayer D. Schwartz and
               Dorothy E. Denning and
               Peter J. Denning},
  title     = {Linear Queries in Statistical Databases},
  journal   = {{ACM} Trans. Database Syst.},
  volume    = {4},
  number    = {2},
  pages     = {156--167},
  year      = {1979},
  url       = {https://doi.org/10.1145/320071.320073},
  doi       = {10.1145/320071.320073},
  timestamp = {Tue, 06 Nov 2018 12:51:48 +0100},
  biburl    = {https://dblp.org/rec/journals/tods/Schwartz79.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics